Fractional Integral Inequalities via Hadamard’s Fractional Integral
Weerawat Sudsutad,
Sotiris K. Ntouyas and
Jessada Tariboon
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We establish new fractional integral inequalities, via Hadamard’s fractional integral. Several new integral inequalities are obtained, including a Grüss type Hadamard fractional integral inequality, by using Young and weighted AM-GM inequalities. Many special cases are also discussed.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/563096.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/563096.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:563096
DOI: 10.1155/2014/563096
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().